Alert archive / Florida / Coastal Flood Statements in 2012

Coastal Flood Statement 6, NWS Key West, FL

October 31, 2012Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Oct 31, 2012, 4:00 AM EDT for Monroe County, Florida. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 4:00 AM EDT (08:00 UTC)
Expired
Nov 2, 2012, 6:00 AM EDT
In force
50 hr
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1616 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WHUS42 KKEY 310800
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
400 AM EDT WED OCT 31 2012

FLZ076>078-312100-
/O.CAN.KKEY.CF.Y.0003.000000T0000Z-121031T1000Z/
/O.NEW.KKEY.CF.S.0006.121031T0800Z-121031T2100Z/
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
400 AM EDT WED OCT 31 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...
...MINOR COASTAL FLOODING STILL POSSIBLE DURING HIGH TIDES TODAY...

* COASTAL FLOODING...NUMEROUS FLORIDA KEYS RESIDENTS HAVE REPORTED
  MINOR COASTAL FLOODING DURING THE LAST SEVERAL DAYS IN LOW-LYING AREAS
  EXPOSED TO PERSISTENT AND STRONG NORTHWEST BREEZES. ALTHOUGH WINDS
  CONTINUE TO DIMINISH...THERE IS STILL THE POSSIBILITY OF HIGHER
  WATER LEVELS ESPECIALLY NEAR THE TIMES OF HIGH TIDE. AREAS WITH
  HIGHEST REPORTED WATER LEVELS INCLUDE THOSE PROPERTIES ADJACENT TO
  BLACKWATER SOUND AND SEXTON COVE. SOME SECONDARY ROADS IN THESE
  AREAS HAVE BEEN INUNDATED TO A DEPTH OF A FOOT OR MORE. WATER
  LEVELS WILL REMAIN HIGHER THAN NORMAL AGAIN AROUND THE TIME OF HIGH
  TIDE THROUGH THIS AFTERNOON.

* TIMING...MINOR COASTAL FLOODING OF LOW-LYING AREAS WILL OCCUR WITH
  THE HIGHEST WATER LEVELS LIKELY OCCURRING AT THE TIME OF HIGH
  TIDE...BUT THE EXACT TIMING OF THE MINOR COASTAL FLOODING AT ANY
  POINT THROUGHOUT THE THE KEYS WILL DEPEND ON THE LOCATION.

* IMPACTS...THE PRIMARY HAZARD WILL BE MINOR STREET FLOODING IN THE
  LOWEST ELEVATION STREETS...WITH SOME BAY SIDE STREETS IN PARTS OF
  THE UPPER KEYS REMAINING IMPASSABLE. SOME STORM DRAINS MAY OVERFLOW
  ...AND SOME LOW-LYING DOCKS AND SEAWALLS MAY BE OVER-TOPPED AS
  WELL. FLOODING IS MOST LIKELY ON THE THE GULF AND BAY SIDES OF THE
  FLORIDA KEYS.

PLEASE REPORT OBSERVED COASTAL FLOODING TO YOUR FLORIDA KEYS
NATIONAL WEATHER SERVICE OFFICE AT 305-295-1316 EXTENSION 3.

ADDITIONAL COASTAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A LOCATION PRONE TO COASTAL FLOODING...YOU MAY
NEED TO MOVE PERSONAL PROPERTY TO HIGHER GROUND.

&&

$$
4 follow-up statements
362 
WHUS42 KKEY 311947
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
347 PM EDT WED OCT 31 2012

FLZ076>078-010800-
/O.EXT.KKEY.CF.S.0006.000000T0000Z-121101T0800Z/
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
347 PM EDT WED OCT 31 2012

...MINOR COASTAL FLOODING TONIGHT...

* COASTAL FLOODING...NUMEROUS RESIDENTS HAVE REPORTED MINOR COASTAL
  FLOODING DURING THE LAST SEVERAL DAYS IN LOW-LYING AREAS ON THE
  GULF AND BAY SIDES OF THE FLORIDA KEYS. LOCATIONS WITH THE HIGHEST
  REPORTED WATER LEVELS INCLUDE THOSE PROPERTIES ADJACENT TO
  BLACKWATER SOUND AND SEXTON COVE. SOME SECONDARY ROADS IN THESE
  AREAS HAVE BEEN INUNDATED TO A DEPTH OF ONE FOOT OR MORE. WATER
  LEVELS WILL REMAIN HIGHER THAN NORMAL TONIGHT.

* TIMING...MINOR COASTAL FLOODING OF LOW-LYING AREAS ON GULF AND BAY
  SIDES OF THE FLORIDA KEYS WILL TAKE PLACE TONIGHT...WITH THE
  HIGHEST WATER LEVELS OCCURRING DURING HIGH TIDE FROM 1000 PM UNTIL
  ABOUT 400 AM...DEPENDING ON LOCATION.

* IMPACTS...THE PRIMARY HAZARD WILL BE MINOR STREET FLOODING OF UNDER
  ONE FOOT IN DEPTH...MAINLY ON THE LOWEST ELEVATION STREETS ON THE
  BAY SIDE OF THE UPPER KEYS. 

PLEASE REPORT OBSERVED COASTAL FLOODING TO YOUR FLORIDA KEYS
NATIONAL WEATHER SERVICE OFFICE AT 305-295-1316 EXTENSION 3.

ADDITIONAL COASTAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.

$$
BS
710 
WHUS42 KKEY 010619
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
219 AM EDT THU NOV 1 2012

FLZ076>078-011800-
/O.EXT.KKEY.CF.S.0006.000000T0000Z-121101T2100Z/
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
219 AM EDT THU NOV 1 2012

...MINOR COASTAL FLOODING AGAIN TODAY...

* COASTAL FLOODING...NUMEROUS RESIDENTS HAVE REPORTED MINOR COASTAL
  FLOODING DURING THE LAST SEVERAL DAYS IN LOW-LYING AREAS ON THE
  GULF AND BAY SIDES OF THE FLORIDA KEYS. LOCATIONS WITH THE HIGHEST
  REPORTED WATER LEVELS INCLUDE THOSE PROPERTIES ADJACENT TO
  BLACKWATER SOUND AND SEXTON COVE. SOME SECONDARY ROADS IN THESE
  AREAS HAVE BEEN INUNDATED TO A DEPTH OF ONE FOOT OR MORE. WATER
  LEVELS WILL REMAIN HIGHER THAN NORMAL TODAY.

* TIMING...MINOR COASTAL FLOODING OF LOW-LYING AREAS ON GULF AND BAY
  SIDES OF THE FLORIDA KEYS WILL TAKE PLACE TONIGHT...WITH THE
  HIGHEST WATER LEVELS OCCURRING DURING HIGH TIDE FROM 1100 AM
  THROUGH 700 PM...DEPENDING ON LOCATION.

* IMPACTS...THE PRIMARY HAZARD WILL BE MINOR STREET FLOODING OF 
  UNDER ONE FOOT IN DEPTH...MAINLY ON THE LOWEST ELEVATION 
  STREETS ON THE BAY SIDE OF THE UPPER KEYS. 

PLEASE REPORT OBSERVED COASTAL FLOODING TO YOUR FLORIDA KEYS
NATIONAL WEATHER SERVICE OFFICE AT 305-295-1316 EXTENSION 3.

ADDITIONAL COASTAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.

$$

BWC
863 
WHUS42 KKEY 011659
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1259 PM EDT THU NOV 1 2012

FLZ077-078-011800-
/O.CAN.KKEY.CF.S.0006.000000T0000Z-121101T2100Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
1259 PM EDT THU NOV 1 2012

...THREAT OF MINOR COASTAL FLOODING HAS DIMINISHED IN THE LOWER AND
MIDDLE FLORIDA KEYS...

WATER LEVELS ALONG THE MIDDLE AND LOWER KEYS HAVE DECREASED BELOW
LEVELS NECESSARY FOR MINOR COASTAL FLOODING. HIGH TIDES THIS EVENING
MAY REACH FROM 1.5 TO 1.9 FEET ABOVE MEAN SEA LEVEL THROUGHOUT THE
MIDDLE AND LOWER KEYS...GENERALLY BETWEEN 1000 PM EDT THIS EVENING AND
200 AM EDT EARLY FRIDAY MORNING. MINOR PONDING MAY OCCUR IN LOW LYING
DRAINS AND YARDS...WIDESPREAD MINOR COASTAL FLOODING IS NOT EXPECTED.

$$

FLZ076-020300-
/O.EXT.KKEY.CF.S.0006.000000T0000Z-121102T1000Z/
MONROE UPPER KEYS-
1259 PM EDT THU NOV 1 2012

...MINOR COASTAL FLOODING CONTINUES TONIGHT...

* COASTAL FLOODING...TIDE GAUGES IN EASTERN FLORIDA BAY CONTINUE TO
  INDICATE WATER LEVELS ASSOCIATED WITH MINOR COASTAL FLOODING ALONG
  THE BAYSIDE OF THE UPPER FLORIDA KEYS. LOCATIONS WITH THE HIGHEST
  REPORTED WATER LEVELS INCLUDE THOSE PROPERTIES ADJACENT TO
  BLACKWATER SOUND AND SEXTON COVE. SOME SECONDARY ROADS ARE LIKELY
  FLOODED UP TO ONE HALF FOOT OF WATER. WATER LEVELS ARE SLOWLY
  RECEDING.

* TIMING...MINOR COASTAL FLOODING OF LOW-LYING AREAS ON GULF AND BAY
  SIDES OF THE FLORIDA KEYS WILL TAKE PLACE TONIGHT...WITH WATER
  LEVELS CONTINUING THROUGH THIS AFTERNOON...FALLING SLIGHTLY...AND
  RISING TO SIMILAR LEVELS BETWEEN MIDNIGHT AND 400 AM EDT EARLY
  FRIDAY MORNING.

* IMPACTS...THE PRIMARY HAZARD WILL BE MINOR STREET FLOODING OF 
  A HALF FOOT OR LESS IN DEPTH...MAINLY ON THE LOWEST ELEVATION 
  STREETS ON THE BAY SIDE OF THE UPPER KEYS. 

PLEASE REPORT OBSERVED COASTAL FLOODING TO YOUR FLORIDA KEYS
NATIONAL WEATHER SERVICE OFFICE AT 305-295-1316 EXTENSION 3.

ADDITIONAL COASTAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.

$$
562 
WHUS42 KKEY 012003
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
403 PM EDT THU NOV 1 2012

FLZ076-020415-
/O.CON.KKEY.CF.S.0006.000000T0000Z-121102T1000Z/
MONROE UPPER KEYS-
403 PM EDT THU NOV 1 2012

...MINOR COASTAL FLOODING TO CONTINUE TONIGHT...

* COASTAL FLOODING...TIDE GAUGES IN EASTERN FLORIDA BAY CONTINUE TO
  INDICATE WATER LEVELS ASSOCIATED WITH MINOR COASTAL FLOODING ALONG
  THE BAYSIDE OF THE UPPER FLORIDA KEYS. LOCATIONS WITH THE HIGHEST
  REPORTED WATER LEVELS INCLUDE THOSE PROPERTIES ADJACENT TO
  BLACKWATER SOUND AND SEXTON COVE. SOME SECONDARY ROADS WERE
  REPORTED TO BE PARTIALLY INUNDATED WITH SEVERAL INCHES OF WATER
  REMAINING. WATER LEVELS WERE SLOWLY RECEDING.

* TIMING...MINOR COASTAL FLOODING OF LOW-LYING AREAS ON GULF AND BAY
  SIDES OF THE FLORIDA KEYS WILL TAKE PLACE TONIGHT. WHILE WATER
  LEVELS WILL GRADUALLY FALL THIS EVENING...A SMALL RISE WILL OCCUR
  AGAIN WITH THE OVERNIGHT HIGH TIDE. WITH THE HIGHEST LEVELS
  EXPECTED TO BE BETWEEN MIDNIGHT AND 400 AM EDT EARLY FRIDAY
  MORNING.

* IMPACTS...THE PRIMARY HAZARD WILL BE MINOR STREET FLOODING OF 
  A HALF FOOT OR LESS IN DEPTH...MAINLY ON THE LOWEST ELEVATION 
  STREETS ON THE BAY SIDE OF THE UPPER KEYS. 

PLEASE REPORT OBSERVED COASTAL FLOODING TO YOUR FLORIDA KEYS
NATIONAL WEATHER SERVICE OFFICE AT 305-295-1316 EXTENSION 3.

ADDITIONAL COASTAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.


$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 31, 3:45 AM EDT, 15 minutes earlier.

Area forecast discussion, Oct 31, 3:45 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
345 AM EDT WED OCT 31 2012

.DISCUSSION...
UNDER PARTLY CLOUDY SKIES IN THE MIDDLE AND LOWER KEYS...TEMPERATURES
ARE IN THE MIDDLE TO UPPER 60S AT THIS HOUR. TEMPERATURES ARE IN THE
LOWER 60S IN THE UPPER KEYS WITH EVEN LESS CLOUDS EVIDENT ON EARLY
MORNING IR SATELLITE IMAGES. WINDS HAVE CONTINUED TO DIMINISH ACROSS
THE SERVICE AREA...REGISTERING BELOW 10 MPH AT ALL LOCATIONS ALONG
THE ISLAND CHAIN AND EVEN CLOSE TO CALM AT SEVERAL LOCATIONS. CMAN
SENSORS ARE BETWEEN 10 AND 15 KNOTS...EXCEPT MLRF1 WHICH HAS DROPPED
OFF WELL BELOW 10 KNOTS.

A LARGE AREA OF HIGH PRESSURE IS NOW CENTERED IN THE CENTRAL GULF OF
MEXICO. AN EXTENSION OF THIS HIGH PRESSURE HAS REACHED CLOSER TO
SOUTH FLORIDA AND THE KEYS. THE CENTER OF HIGH PRESSURE WILL BE
STEADILY MOVING EASTWARD TOWARD THE STATE OVER THE NEXT 24 TO 36
HOURS AS THE BROAD UPPER LEVEL TROUGH LIFTS TO THE NORTHEAST. WE
SHOULD EXPERIENCE AT LEAST A COUPLE MORE DAYS OF BELOW AVERAGE TEMPS.
WE MAY SEE A FEW SPRINKLES ASSOCIATED WITH THE POCKETS OF CUMULUS IN
THE WESTERN TWO-THIRDS OF THE SERVICE AREA VERY EARLY THIS MORNING. BUT
WILL NOT MAKE A MENTION OF THIS ON THIS FORECAST...AS THESE WEAK AND
VERY SHALLOW RADAR ECHOES SHOULD DIMINISH AROUND SUNRISE...JUST LIKE
THEY HAVE OVER THE PAST COUPLE OF DAYS. A LOW AMPLITUDE SHORT WAVE WILL
SWING THROUGH THE GULF OF MEXICO LATE THURSDAY THROUGH EARLY
SATURDAY. A NARROW CHANNEL OF MOISTURE DESCENDS ACROSS FLORIDA IN
ASSOCIATION WITH THIS FEATURE...BUT IS CURRENTLY DEPICTED MORE
SHEARED THAN PREVIOUS RUNS...ESPECIALLY BY THE GFS. WILL CARRY A
SLIGHT CHANCE OF LIGHT SHOWERS FOR THURSDAY NIGHT AND
FRIDAY...FOLLOWED BY A PERIOD OF DRY CONDITIONS THROUGH THE BULK OF
THE WEEKEND. TEMPERATURES WILL MODERATE CLOSER TO THE SEASONAL
AVERAGE DURING THAT TIME. BUT IT WILL REMAIN PLEASANT AS WINDS SHIFT
TO THE NORTHEAST. A SLIGHT CHANCE OF SHOWERS IS EXPECTED EARLY NEXT
WEEK AS THE STEERING FLOW TURNS MORE TO THE EAST AHEAD OF A
DECELERATING FRONT DROPPING INTO NORTH AND CENTRAL FLORIDA.

&&

.MARINE...
SEAS WILL CONTINUE TO SUBSIDE OVER THE NEXT DAY OR SO AS HIGH
PRESSURE IN THE CENTRAL PORTION OF THE GULF OF MEXICO EXTENDS
EASTWARD. THE EXCEPTION WILL BE RESIDUAL SWELLS AROUND THE DRY
TORTUGAS IN THE SHORT TERM. WILL RECOMBINE OUR MARINE ZONES TO OUR
NORMAL CONFIGURATION...BUT MAKE A MENTION OF THOSE RESIDUAL SWELLS TO
OUR WEST IN THE SHORT TERM PORTION OF THIS FORECAST. EXPECT LIGHT TO
GENTLE MAINLY NORTHERLY BREEZES FOR THE BALANCE OF THIS WEEK AND INTO
EARLY THIS WEEKEND. NORTHEAST BREEZES WILL MODERATE LATER IN THE
WEEKEND AND INTO NEXT WEEK AS THE CENTER OF HIGH PRESSURE TRANSLATES
EVEN FURTHER EASTWARD...INTO THE WESTERN NORTH ATLANTIC.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH WEDNESDAY...WITH FEW-SCT
STRATOCU BASED FROM 4-5K FEET. NORTHWEST WINDS OF 5 TO 10 KNOTS
ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  76  67  79  69 / -  -  -  10
MARATHON  76  67  79  69 / -  -  -  10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....BWC
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 30, 7:12 PM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
712 PM EDT TUE OCT 30 2012

FLZ076>078-GMZ031>034-042>044-052>055-072>075-311100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
712 PM EDT TUE OCT 30 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

MINOR COASTAL FLOODING OF LOW-LYING AREAS WILL OCCUR THIS EVENING
AND OVERNIGHT WITH THE HIGHEST WATER LEVELS LIKELY OCCURRING AT THE
TIME OF HIGH TIDE. MINOR STREET FLOODING CAN BE EXPECTED ON THE
LOWEST ELEVATION STREETS...WITH SOME BAY SIDE STREETS IN PARTS OF THE
UPPER KEYS LIKELY REMAINING IMPASSABLE. SOME STORM DRAINS WILL
OVERFLOW...AND SOME LOW-LYING DOCKS AND SEAWALLS WILL BE OVER-
TOPPED AS WELL. FLOODING IS MOST LIKELY ON THE THE GULF AND BAY SIDES
OF THE FLORIDA KEYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR COASTAL FLOODING OF LOW LYING AREAS MAY CONTINUE DURING THE DAY
ON WEDNESDAY.

FOR WEDNESDAY NIGHT THROUGH MONDAY...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Coastal Flood Statements in Florida, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.